MathSciNet Relay Station
MathSciNet bibliographic data
MR2294860 65C30
Ronghua, Li; Zhaoguang, Chang Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching. Appl. Math. Comput. 184 (2007), no. 2, 451–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement